 @article{crelier_dadon_isbert-perlender_nahabedian_daponte_2010, title={Distribution patterns of chaetognata, polychaeta, pteropoda and salpidae off south georgia and south orkney islands}, volume={58}, ISSN={1679-8759}, url={https://www.scielo.br/j/bjoce/a/mHTdjcwpBpXdNyVmSGgztwz/}, number={4}, journal={Brazilian Journal of Oceanography}, publisher={Universidade de São Paulo, Instituto Oceanográfico}, author={Crelier, Alina María and Dadon, José Roberto and Isbert-Perlender, Hernán G. and Nahabedian, Daniel Eduardo and Daponte, María Cristina}, year={2010}, month={Oct}, pages={287–298} }